# SDR SIMA201016105

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 21,276 hours, 18,590 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON FLIGHT2777 DURING TAXI THE CREW REPORTED THE STEERING DISENGAGED WHEN USING THE RUDDER PEDALS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED THE LOAD POTENTIOMETER IAW AMM 32-50-05.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL AND STEERING CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
